Sorry - this product is no longer available

OUT OF STOCK
Alka-Seltzer Plus Maximum Strength Cold and Cough Liquid Gels 16/Ct

922-10618 - Alka-Seltzer Plus Maximum Strength Cold and Cough Liquid Gels 16/Ct
SKU: 922-10618
$9.25

Alka-Seltzer Plus Maximum Strength Cold and Cough Liquid Gels 16/Ct - Provides fast relief of nasal and sinus congestion, runny nose and sneezing, headaches, body aches, sore throat and cough.

ES: Alka Seltzer Geles lĂ­quidos para Resfriado y tos 16/Ct



922-10618 ACTIVE INGREDIENTS: Acetaminophen 325mg, Chlorpheniramine maleate 2mg, Dextromethorphan hydrobromide 10mg, phenylephrine hydrochloride 5mg

922-10618 INACTIVE INGREDIENTS: D&C red #33, FD&C blue #1, gelatin, glycerin, lecithin, medium chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.

Customers who bought this item also bought
922-90157

Colgate Total Clean Mint Toothpaste 4.8 oz.

922-90157 - Colgate Total Clean Mint Toothpaste 4.8 oz.
$5.75
922-10509

Crest Regular Cavity Protection Toothpaste 4.2 oz.

922-10509 - Crest Regular Cavity Protection Toothpaste 4.2 oz.
$3.50
922-10874

Benadryl Allergy Tablets 24/Ct

922-10874 - Benadryl Allergy Tablets 24/Ct
$6.00
922-90485

Sensodyne Deep Clean Toothpaste 4 oz.

922-90485 - Sensodyne Deep Clean Toothpaste 4 oz.
$9.25